Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Opérateur")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 39056

  • Page / 1563

Export

Selection :

  • and

The determinant of a conformally covariant operatorROSENBERG, S.Journal of the London Mathematical Society. 1987, Vol 36, Num 3, pp 553-568, issn 0024-6107Article

Capacity and 2ND order semilinear elliptic supersolutionsSHAPIRO, V. L.Nonlinear analysis. 1985, Vol 9, Num 6, pp 605-618, issn 0362-546XArticle

The Poisson kernel for certain degenerate elliptic operatorsBEN AROUS, G; KUSUOLA, S; STROOCK, D. W et al.Journal of functional analysis. 1984, Vol 56, Num 2, pp 171-209, issn 0022-1236Article

Propriété des itères pour les opérateurs microhyperboliques = Properties of iterates for microhyperbolic operatorsKAIDI, Noureddine.1984, 35 fThesis

On the extension problem for singular accretive differential operatorsEVANS, W. D; KNOWLES, I.Journal of differential equations (Print). 1986, Vol 63, Num 2, pp 264-288, issn 0022-0396Article

The coexistence problem for the discrete Mathieu operatorMOUCHE, P. V.Communications in mathematical physics. 1989, Vol 122, Num 1, pp 23-33, issn 0010-3616Article

A property of weakly compact operators on C[0,1]HOLUB, J. R.Proceedings of the American Mathematical Society. 1986, Vol 97, Num 3, pp 396-398, issn 0002-9939Article

Etude des opérateurs D-symétriques et leurs généralisations = Study of D-symetrical operators and their generalisationBouali, Said; Charles, Josette.1992, 62 p.Thesis

Some applications of hypergeometric shift operatorsOPDAM, E. M.Inventiones mathematicae. 1989, Vol 98, Num 1, pp 1-18, issn 0020-9910, 18 p.Article

Solutions of two problems of H. BrezisREICH, S.Journal of mathematical analysis and applications. 1983, Vol 95, Num 1, pp 243-250, issn 0022-247XArticle

Norm estimates for a maximal right inverse of the divergence operator in spaces of piecewise polynomialsSCOTT, L. R; VOGELIUS, M.Modélisation mathématique et analyse numérique (Print). 1985, Vol 19, Num 1, pp 111-143, issn 0764-583XArticle

Almost open mappings between normed spacesHARTE, R.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 2, pp 243-249, issn 0002-9939Article

Conjugate convex operatorsBORWEIN, J.M; PENOT, J. P; THERA, M et al.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 399-414, issn 0022-247XArticle

The spectrum of operators elliptic along the orbits of Rn actionsKAMINKER, J; JINGBO XIA.Communications in mathematical physics. 1987, Vol 110, Num 3, pp 427-438, issn 0010-3616Article

Approximation to inverses of normal operatorsMIKA, J; PACK, D. C.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1986, Vol 103, Num 3-4, pp 335-345, issn 0308-2105Article

A∞+ conditionMARTIN-REYES, F. J; PICK, L; DE LA TORRE, A et al.Canadian journal of mathematics. 1993, Vol 45, Num 6, pp 1231-1244, issn 0008-414XArticle

Toeplitz operators and Hankel operatorsDECHAO ZHENG.Integral equations and operator theory. 1989, Vol 12, Num 2, pp 280-299, issn 0378-620XArticle

Essential spectra of a class of elliptic operatorsSOHRAB, H. H.Journal of the London Mathematical Society. 1988, Vol 38, Num 2, pp 286-292, issn 0024-6107Article

Continuous bounds for quotients of Green functionsHUEBER, H; SIEVEKING, M; SERRIN, J et al.Archive for rational mechanics and analysis. 1985, Vol 89, Num 1, pp 57-82, issn 0003-9527Article

Models for n-tuples of noncommuting operatorsBUNCE, J. W; MALLIAVIN, P; PHILLIPS, R. S et al.Journal of functional analysis. 1984, Vol 57, Num 1, pp 21-30, issn 0022-1236Article

Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles = Functionnal calculus by Mellin transformation and admissible operatorsHELFFER, B; ROBERT, D.Journal of functional analysis. 1983, Vol 53, Num 3, pp 246-268, issn 0022-1236Article

Utilisation des opérateurs de Toeplitz pour estimation asymptotique des valeurs propres d'opérateurs pseudo-différentiels hypoelliptiques = Toeplitz operators using for asymptotic estimate of eigenvalues of hypoelliptic pseudo-differential operatorsBENARIOUA, Khadir.1985, 149 fThesis

Existence of the inverse of a linear stochastic operatorADOMIAN, G; MALAKIAN, K.Journal of mathematical analysis and applications. 1986, Vol 114, Num 1, pp 55-56, issn 0022-247XArticle

Singularities of transmission problemsHANSEN, S.Mathematische Annalen. 1984, Vol 268, Num 2, pp 233-253, issn 0025-5831Article

The flat Cauchy problem for radially hyperbolic operators from a characteristic manifold of high codimensionMUTCHLER, C. N.Pacific journal of mathematics. 1984, Vol 115, Num 2, pp 421-434, issn 0030-8730Article

  • Page / 1563